International Journal of Computer Mathematic
Convergence and stability of split-step θ methods for stochastic variable delay differential equations
Volume 100, Issue 5, May 2023, Page 1171-1192.
International Journal of Computer Mathematic
Uniformly convergent hybrid numerical scheme for singularly perturbed turning point problems with delay
Volume 100, Issue 5, May 2023, Page 1052-1077.
International Journal of Computer Mathematic
Finite-time guaranteed cost control for stochastic nonlinear switched systems with time-varying delays and reaction-diffusion
Volume 100, Issue 5, May 2023, Page 1031-1051.